Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have thyroid issue post pregnancy. Resulted in irregular period. On cycloreg. Sufficient?

after my 2nd delivery thyroid was detected in me. After this the problem of irregular periods started. i do not get periods till 3-4 months, bt once the period comes there is a very heavy flow continuously until i take tablet( cycloreg) to stop the flow.after completing the course of cycloreg for 21 days, the next month i get my period normal. the flow is normal. bt again after 3-4 months i suffer with the same problem of heavy flow as mentioned above. i have taken ayurvedic medicines bt there was no effect. the reports of sonography showed that uterus is bulky. please tell me some effective medicines.
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
ENT Specialist 's  Response
Hi, Regarding ayurvedic treatment, I would not like to comment. Regarding thyroid problem, please start with the medicine for thyroid as hypothyroidism can be cause for delayed periods or scanty periods. With the medication, your thyroid status should become euthyroid and the problem should be fine with that. If the menstrual problem persists even after that, you need to consult a gynaecologist. Regards
Answered: Thu, 26 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor